BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2015 >
Volume 41, Number 4 >

Please use this identifier to cite or link to this item:

Title: Evolution Equations for the Stefan Problem
Authors: Lukarevski, Martin
Keywords: Stefan problem
evoulution equation
free boundary problem
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 41, No 4, (2015), 333p-342p
Abstract: We study particular kind of Stefan problem and use the theory of abstract quasilinear evolution equations for its solution. 2010 Mathematics Subject Classification: 35R35, 35B65, 35J70.
ISSN: 1310-6600
Appears in Collections:Volume 41, Number 4

Files in This Item:

File Description SizeFormat
2015-333-342.pdf120.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License